Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rose_1

So Frustrating!!!

Recommended Posts

I just washed my face and a few of my active pimples let loose....then after i dried my face went all reddd....so thenn i packd my face with Retin-a cream to cover all the redness...

Is it ok to use topicals whilst on tane?

Share this post


Link to post
Share on other sites
:doh: Most likely, the Retin-A + 'tane will give you very dry/red skin. Mild topicals (low concentration benzoyl peroxide, other antibiotics) may be ok for some people, but slathering your face with Retin-A will probably cause a lot of peeling, redness, and irritation. I've used it sparingly while on Accutane, but I still start to notice peeling after a day or two. If you're going to do a topical, try something not so strong or use less!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×